Segui
Ilkka Holopainen
Ilkka Holopainen
University lecturer, University of Helsinki
Email verificata su helsinki.fi
Titolo
Citata da
Citata da
Anno
Quasiregular maps on Carnot groups
J Heinonen, I Holopainen
The Journal of Geometric Analysis 7 (1), 109-148, 1997
1541997
Nonlinear potential theory and quasiregular mappings on Riemannian manifolds.
IO Holopainen
1391991
Volume growth, Green’s functions, and parabolicity of ends
I Holopainen
991999
Harnack inequality and hyperbolicity for subelliptic p-Laplacians with applications to Picard type theorems
T Coulhon, I Holopainen, L Saloff-Coste
Geometric and Functional Analysis 11 (6), 1139-1191, 2001
822001
A strong Liouville theorem for p-harmonic functions on graphs
I Holopainen, PM Soardi
Annales Fennici Mathematici 22 (1), 205-226, 1997
731997
Singular solutions, homogeneous norms, and quasiconformal mappings in Carnot groups
ZM Balogh, I Holopainen, JT Tyson
Mathematische Annalen 324 (1), 159-186, 2002
542002
Positive solutions of quasilinear elliptic equations on Riemannian manifolds
I Holopainen
Proceedings of the London Mathematical Society 3 (3), 651-672, 1992
541992
Volume growth and parabolicity
I Holopainen, P Koskela
Proceedings of the American Mathematical Society 129 (11), 3425-3435, 2001
502001
Rough isometries and -harmonic functions with finite Dirichlet integral
I Holopainen
Revista Matemtica Iberoamericana 10 (1), 143-176, 1994
461994
Mappings of finite distortion: global homeomorphism theorem
I Holopainen, P Pankka
Annales Fennici Mathematici 29 (1), 59-80, 2004
432004
Singular functions on metric measure spaces
I Holopainen, N Shanmugalingam
Collectanea Mathematica, 313-332, 2002
432002
Asymptotic Dirichlet problem for the 𝑝-Laplacian on Cartan-Hadamard manifolds
I Holopainen
Proceedings of the American Mathematical Society 130 (11), 3393-3400, 2002
342002
p-harmonic functions on graphs and manifolds.
I Holopainen, P Soardi
manuscripta mathematica 94 (1), 1997
331997
Quasiregular mappings of the Heisenberg group
I Holopainen, S Rickman
Mathematische Annalen 294 (1), 625-643, 1992
331992
A sharpL q-Liouville theorem forp-harmonic functions
I Holopainen
Israel Journal of Mathematics 115, 363-379, 2000
322000
Classification of Riemannian manifolds in nonlinear potential theory
I Holopainen, S Rickman
Potential Analysis 2, 37-66, 1993
311993
Dirichlet problem at infinity on Gromov hyperbolic metric measure spaces
I Holopainen, U Lang, A Vhkangas
Mathematische Annalen 339 (1), 101-134, 2007
292007
Asymptotic Dirichlet problem on negatively curved spaces
I Holopainen, A Vhkangas
J. Anal 15 (63), 10, 2007
272007
A Picard type theorem for quasiregular mappings of into -manifolds with many ends
I Holopainen, S Rickman
Revista Matemtica Iberoamericana 8 (2), 131-148, 1992
271992
Quasiregular mappings and the p-Laplace operator
I Holopainen
Contemporary Mathematics 338, 219-240, 2003
262003
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20